Almost 1 month post op after FUE 3500 grafts. Still a lot of redness on the donor area. Any suggestions? (photos)
Doctor Answers 10
Redness in donor area 1 month after FUE procedure?
Thank you for writing in with your question. The short answer is that this is normal. You appear to have fair skin, so the redness is going to persist for a bit of time (up to 2 months in some patients, in my experience).
Also consider that you may have had some shedding from the donor area itself. This phenomenon is called “telogen effluvium” and tends to more commonly occur in younger individuals (e.g.: men under 35 or so). From your picture you appear to be 35 or younger. When 3500 follicles are removed from your donor area, the body must then heal all those wounds, all at once (because they were created all at once). Well, with all that healing comes physiologic changes under the skin. These changes, in some people, can cause telogen effluvium, and thin out the hairs around the sites from which the FUE grafts were removed. This has the obvious effect of making the donor sites more visible. When you combine a mild case of telogen effluvium and extended redness of the donor sites in a man with fair skin, you may run into a look such as the one in the picture you submitted. A tincture of time will help; I would re-evaluate at 6 months. The hair that was shocked out of place due to the procedure should be mostly back by that time, and the redness should have faded by that time. I hope this information is helpful to you.
3300 grafts FUE - redness
You might also like...
Donor area redness 1 months after FUE
Almost 1 month post op after FUE 3500 grafts. Still a lot of redness on the donor area. Any suggestions?
Redness in donor area may be a normal postoperative inflammatory response
Redness and Itchiness post Op
FUE post op
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.